# SDR R61A201307120602

- Difficulty date: July 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N323NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4323
- Aircraft time: 5,580 hours, 5,249 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003215
- Condition: Missing
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT ONE COCKPIT FLASHLIGHT WAS MISSING.  MX REPLACED MISSING COCKPIT FLASHLIGHT IAW AMM AND OPS CHECKED GOOD.
